Volume 20, 2016
|Page(s)||178 - 195|
|Published online||14 July 2016|
Minimal supersolutions of convex BSDEs under constraints∗
1 Humboldt-Universität zu Berlin, Unter den Linden 6, 10099
2 University of Konstanz, Universitätsstr. 10, 78457 Konstanz, Germany.
3 University of Vienna, Faculty of Mathematics, Oskar-Morgenstern-Platz 1, 1090 Vienna .
Revised: 2 March 2016
Accepted: 18 April 2016
We study supersolutions of a backward stochastic differential equation, the control processes of which are constrained to be continuous semimartingales of the form dZ = Δdt + ΓdW. The generator may depend on the decomposition (Δ,Γ) and is assumed to be positive, jointly convex and lower semicontinuous, and to satisfy a superquadratic growth condition in Δ and Γ. We prove the existence of a supersolution that is minimal at time zero and derive stability properties of the non-linear operator that maps terminal conditions to the time zero value of this minimal supersolution such as monotone convergence, Fatou’s lemma and L1-lower semicontinuity. Furthermore, we provide duality results within the present framework and thereby give conditions for the existence of solutions under constraints.
Mathematics Subject Classification: 60H20 / 60H30
Key words: Supersolutions of backward stochastic differential equations / gamma constraints / minimality under constraints / duality
© EDP Sciences, SMAI 2016
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.